# SDR AWXA200200112

- Difficulty date: February 7, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 49,648 hours, 31,303 cycles
- Engine: Cfmint CFM563B2
- Engine time: 38,741 hours, 22,208 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 27,655 hours, 18,072 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ONT - DIVERSION - FLT 809 - EN ROUTE FROM PHX TO SFO AND AT CRUISING ALTITUDE A NR 2 ENGINE ROLLBACK OCCURRED.  THE FLIGHT CREW DECLARED AN EMERGENCY AND THE AIRCRAFT DIVERTED TO ONT.  AT FL 200 THE NR 2 ENGINE WAS RESTARTED AND OPERATED NORMALLY FROM THIS TIME ON.  THE EMERGENCY WAS CANCELED AND THE AIRCRAFT LANDED SAFELY AT ONT.  MAIN ENGINE CONTROL S/N WYG35471 WAS NO FAULT FOUND BY VENDOR BENCH TEST.  MAIN ENGINE FUEL PUMP, P/N  708600-5, S/N 17559 ALSO WAS NO FAULT FOUND BY VENDOR BENCH TEST, 4 EACH O-RINGS AND THE FUEL FILTER ELEMENT WERE REPLACED PRIOR TO RETURNING THE UNIT TO SERVICE.
